Item No. 0352915

Mucinex Sinus-Max Adult Maximum Strength Nighttime Congestion & Cough Liquid, 20mg, 6 fluid oz, 1 Bottle

Mucinex Sinus-Max Adult Maximum Strength Nighttime Congestion & Cough Liquid, 20mg, 6 fluid oz, 1 Bottle

$14.79
Prices Vary by Store

Availability: Select stores. Call for Availability.

Details

Trying to sleep when you've got an awful cold is nearly impossible; you're constantly blowing your nose or coughing incessantly. Mucinex Sinus-Max Night Time Congestion and Cough boasts a formula that clears congestion, relieves headaches, stops runny noses and controls that nagging cough, plus it adds a sleep aid so you can drift off, forget about your cold and wake up refreshed in the morning.

Features & Benefits:

  • Relieves Sinus Pressure & Congestion
  • Relieves Headache
  • Thins & Loosens Mucus
  • Maximum Strength Formula
Reviews
  • bvseo_sdk, p_sdk, 3.2.0
  • CLOUD, getContent, 33.96ms
  • REVIEWS, PRODUCT
  • bvseo-msg: HTTP status code of 404 was returned;
Specs
Height 1.5 inches
Width 2.5 inches
Depth 5.7 inches
Product Weight 6 fluid oz
Strength 20 mg
Unit Price $78.88 per QUART Liquid (on regular retail)
Available In Store Only
Package Count 1
Depth 5.7
Width 2.5
Height 1.5
Product Weight 6
Product Weight UOM fluid oz
Container Type Bottle
Form Liquid
Strength 20
Strength UOM mg
Indications Clears sinus congestion and relieves from Cold flu
Country of Manufacture United Kingdom
Directions
Do Not Take More Than Directed (See Overdose Warning). Do Not Take More Than 6 Doses In Any 24-Hour Period. Measure Only With Dosing Cup Provided. Do Not Use Dosing Cup With Other Products. Dose As Follows Or As Directed By A Doctor. Ml = Milliliter
Ingredients
Active Ingredients: Acetaminophen - 650 mg (Pain Reliever / Fever Reducer), Diphenhydramine HCl - 25 mg (Antihistamine / Cough Suppressant), Phenylephrine HCl - 10 mg (Nasal Decongestant) Inactive Ingredients: Anhydrous Citric Acid, Edetate Disodium, FD&C Blue #1, FD&C Red #40, Flavors, Glycerin, Propyl Gallate, Propylene Glycol, Purified Water, Sodium Benzoate, Sorbitol, Sucralose, Trisodium Citrate Dihydrate (May contain this ingredient), Xanthan Gum

Safety
Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take: More than 6 doses in 24 hours, which is the maximum daily amount With other drugs containing acetaminophen 3 or more alcoholic drinks daily while using this product Do not use With any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist With any other drug containing diphenhydramine, even one used on the skin If you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking this product